# SDR UALA2009031800820

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 25,758 hours, 10,093 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bypass Valve
- Part number: 114087006
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYD SYSTEM WENT TO ZERO AT 4000 FT.  RTFL.  REPLACED MLG BYPASS VALVE.  LEAK CHECK GOOD.
